# SDR DXTA2025031902735

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,508 hours, 10,333 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT THROUGH 17000FT AT 295 KIAS, WE ENCOUNTERED SEVERE TURBULENCE FOR APPROXIMATELY 10SECONDS. WE HAD THE FLAPS AND GEAR UP, CLEAN CONFIGURATION, BUT THE AIRCRAFT ACCELERATED TO 310KIAS FOR THE DURATION OF THE EVENT. CORRECTIVE ACTION; ACCOMPLISHED 560XL MM CH 5-50-00 UNSCHEDULED MAINTENANCE CHECKS 4. OVERSPEED CHECK (ABOVE 8000 FT) AND 8. SEVERE TURBULENCE AND/OR MANEUVER CHECKS. NO DEFECTS NOTED.
